Deforming monomial space curves into set-theoretic complete intersection singularities - Archive ouverte HAL Access content directly
Journal Articles Journal of Singularities Year : 2018

Deforming monomial space curves into set-theoretic complete intersection singularities

Abstract

We deform monomial space curves in order to construct examples of set-theoretical complete intersection space curve singularities. As a by-product we describe an inverse to Herzog's construction of minimal generators of non-complete intersection numerical semigroups with three generators.
Fichier principal
Vignette du fichier
stcic.pdf (368.5 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01759644 , version 1 (05-04-2018)

Identifiers

  • HAL Id : hal-01759644 , version 1

Cite

Michel Granger, Mathias Schulze. Deforming monomial space curves into set-theoretic complete intersection singularities. Journal of Singularities, 2018, volume 17, pp.413-427. ⟨hal-01759644⟩
63 View
70 Download

Share

Gmail Facebook Twitter LinkedIn More